# SDR AALA202406287185

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N950XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Aircraft time: 20,151 hours, 5,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT EMERGENCY DOOR CYLINDER/ACCUMULATOR HAS LOW PRESSURE. SERVICED CYLINDER / ACCUMULATOR BOTTLE AT RH AFT EMERGENCY DOOR IAW AMM 52-10-00
